Multivariate Ostrowski type inequalities for several Banach algebra valued functions
Keywords:
Multivariate integral inequality, Ostrowski inequality, mixed partial derivative, Banach algebra valued functionAbstract
Here we are dealing with several smooth functions from a compact convex set of R k , k 2 to a Banach algebra. For these we prove general multivariate Ostrowski type inequalities with estimates in norms kkp ; for all 1 p 1. We provide also interesting applications.
Downloads
Published
2022-01-04
How to Cite
George A. Anastassiou. (2022). Multivariate Ostrowski type inequalities for several Banach algebra valued functions. Journal of Computational Analysis and Applications (JoCAAA), 30(1), 95–106. Retrieved from https://eudoxuspress.com/index.php/pub/article/view/106
Issue
Section
Articles